Skip to Main content Skip to Navigation
Journal articles

Minimal surfaces of finite genus with two limit ends

Abstract : Riemann surfaces constitute a one parameter family of embedded minimal surfaces which are periodic and have infinitely many horizontal planar ends. The surfaces in this family are foliated by circles (or straight lines). In this paper, we prove the existence of a one parameter family of embeded minimal surfaces which have infinitely many horizontal planar ends and have genus k, for k = 1, ... , 37. Riemann surfaces, as their flux is nearly vertical, can be understood as a sequence of parallel planes connected by slightly bent catenoidal neks. The surfaces we construct are obtained by replacing one of these catenoidal necks by a member of the family of minimal surfaces discovered by C. Costa, D. Hoffman and W. Meek.
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-00796849
Contributor : Laurent Hauswirth <>
Submitted on : Tuesday, March 5, 2013 - 10:55:48 AM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM

Identifiers

  • HAL Id : hal-00796849, version 1

Citation

Laurent Hauswirth, Frank Pacard. Minimal surfaces of finite genus with two limit ends. Inventiones Mathematicae, Springer Verlag, 2007, 169 (3), pp.569-620. ⟨hal-00796849⟩

Share

Metrics

Record views

133